ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Medications for Co-Existing Conditions > Anti-Depressants
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Old 07-02-08, 06:38 PM
Bayashi's Avatar
Bayashi Bayashi is offline
Member
 

Join Date: Jan 2008
Location: Seattle, WA
Posts: 92
Thanks: 12
Thanked 5 Times in 5 Posts
Bayashi will become famous soon enough
Question ADHD Medication & Sertraline (Zoloft) & Mirtazapine (Remeron)

Just started taking the Mirtazapine in addition to Methylphenidate and Sertraline.

I'm experiencing a very odd tingling in the shoulders / spine region and loud noises / sudden eye movements cause temporary disorientation & an electrical-like tingle through my brain.

Anyone else?
__________________
River whispering over the stones,
Sunlight streaming through frozen pines.
In this still pool, in this falling light,
Zen conquers the dragon of delusion.
Li Po



28 Male Married Actuary from Seattle
dx - Some combination of ADHD/Depression
Meds - 2x 100mg Sertraline / 1x 37.5mg Venlafaxine twice daily / 1x 10mg amphetamine / dextroamphetamine
Reply With Quote
  #2  
Old 08-17-10, 08:50 PM
jpr0 jpr0 is offline
Newbie
 

Join Date: Aug 2010
Location: UK
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
jpr0 is on a distinguished road
Re: ADHD Medication & Sertraline (Zoloft) & Mirtazapine (Remeron)

Hi Bayashi

I know this thread is 2 years old, but I just found your post searching google.
I made a username on here to ask you if you found the cause of your problem?
I was using sertraline too, 100mg once a day, for about 10 months. I recently stopped using them and switched to Mirtazaipe (I think?).

A few days before I switched I started getting similar sensations to what you describe. I have this "electrical" like tingling sensation, in my head, and limbs - and my head feels "fuzzy" in general. I've noticed that it is triggered by sharp eye movements or sharp sounds, but it occurs very frequently, and happens with any kind of body movement too. It's not painful, it's just a very annoying sensation. It kind of feels like the flu, without any fever, or aches.

Anyway, were you able to determine the cause of this? I'd love to know if you found anything.

Thanks.
Reply With Quote
  #3  
Old 08-25-10, 07:26 PM
Koblin3426 Koblin3426 is offline
Member
 

Join Date: Apr 2009
Location: Greenfield, MA
Posts: 62
Thanks: 0
Thanked 14 Times in 11 Posts
Koblin3426 is on a distinguished road
Re: ADHD Medication & Sertraline (Zoloft) & Mirtazapine (Remeron)

I'm on both of those medications (see my sig) and I've definitely noticed a very similar (I believe, the same) sensation since I've started on Remeron again. I don't get the head fuzz, but I did get some head pressure/sensations when I started Zoloft, but I haven't noticed any on Remeron. The head feeling went away with a few weeks of taking zoloft though.

That OTHER feeling though... I can't really describe it well but I feel like I know exactly what causes it. The feeling I get is exactly like the feeling you get from benadryll (especially if you take 2 or 3 which I don't recommend) where it's like this weakness/tingly feeling throughout your body. It's like it tickles sort of. It's also the same kind of feeling you get when you're about to slip on a wood floor with socks on (when your foot gets all tingly). I would definitely agree that while it's not painful, but it's certainly annoying (just like being tickled would be).



I had a hunch that the feeling was just the antihistamine in Remeron kicking in, as it's uncannily similar to the feeling I get from benadryll. A quick google search seems to validate my logic/intuition. Here's a quote from a website called crazymed (I put the link below too): "It also antagonizes the H1 histamine receptor (i.e. it's one hell of a central nervous system antihistamine, sort of like super Benadryl), which is a big reason why you get so tired and so hungry."


http://www.crazymeds.us/remeron.html
__________________
Levothyroxine - .0112 mcg
Adderall - 10mg x 1-3 Mon-Fri [BARR]
Zoloft - 100mg x 1 [generic]
Remeron - 30mg x 1 [generic]
Anaerobic exercise - When I have time :P
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adult and Child ADHD Assessment Centres in UK launter United Kingdom 27 12-20-10 08:05 AM
A Lifetime of Distractions Nova General ADD Talk 5 12-25-08 06:12 PM
3 Day International Conference Focusing on Adhd and Stress in Vancouver, Canada ADDCoach4u ADD Events 0 04-15-08 02:26 AM
My Article/Rant about Ritalin Critisism Sraldleif Ritalin 2 05-23-07 12:43 AM
Optimizing Treatment of ADHD from Adolescence Through Adulthood: An Expert Interview Scattered ADD News 3 10-01-06 12:26 PM


All times are GMT -4. The time now is 03:43 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums